Illinois, 2010

Hail in Illinois, May 12, 2010

May 12, 2010 · NWS ILX · 1 event in 1 county or zone

A stationary frontal boundary draped along the Ohio River served as the focus for showers and thunderstorms across southeast Illinois on May 12th. An upper-level wave moving along the boundary helped trigger a large cluster of thunderstorms during the early morning, with one of the storms producing small hail in Richland County.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILX wrote it up.

A stationary frontal boundary draped along the Ohio River served as the focus for showers and thunderstorms across southeast Illinois on May 12th. An upper-level wave moving along the boundary helped trigger a large cluster of thunderstorms during the early morning, with one of the storms producing small hail in Richland County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before the first event at May 12, 5:15 AM CST, 40 minutes earlier.

Area forecast discussion, May 12, 5:15 AM CST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
615 AM CDT WED MAY 12 2010

.DISCUSSION...
ISSUED 245 AM CDT WED MAY 12 2010

MAIN FORECAST ISSUE WILL BE WITH HEAVY RAIN AND SEVERE WEATHER
POTENTIAL THROUGH THURSDAY.

MCS OVER MISSOURI HAS BEEN EXPANDING AND INTENSIFYING THE LAST FEW
HOURS...WITH CLOUD TOPS NEAR -75C OVER CENTRAL MISSOURI. LEADING
EDGE OF THE STORMS IN THE MCS WERE BEGINNING TO MOVE INTO EAST
CENTRAL MISSOURI. SOME ELEVATED SHOWERS AND STORMS HAVE BEEN
SCATTERED FURTHER EAST AND NORTH...FROM LINCOLN TO MACOMB AND ALSO
ALONG I-74 IN SOUTHEAST ILLINOIS. FRONTAL BOUNDARY WAS LOCATED JUST
SOUTH OF THE FAR SOUTHEAST CORNER OF OUR CWA. NORTHWEST CWA CLEARED
OUT ENOUGH EARLIER TO DROP INTO THE MID 40S...BUT SOME LOWER CLOUDS
HAS FILLED IN THE GAPS.

SHORT TERM...TODAY THROUGH FRIDAY...
OF IMMEDIATE CONCERN IS THE TRACK OF THE CURRENT MCS. HRRR MODEL
SEEMS TO BE DOING A REASONABLE JOB IN THE TRACK OF THIS
SYSTEM...TAKING IT ACROSS MOST OF THE SOUTH HALF OF ILLINOIS THIS
MORNING.

THE FRONT IS PROGGED BY THE MODELS TO LIFT NORTHWARD THROUGH THIS
EVENING...AND SHOULD BE TO THE FAR NORTHERN CWA BY MIDNIGHT. MAY BE
SOME COMPLICATIONS WITH LINGERING CLOUD COVER FROM THE DECAYING MCS
THIS AFTERNOON...AND HOW MUCH THE ATMOSPHERE WILL DESTABILIZE IN THE
WARM SECTOR. HOWEVER...SHOULD SEE CAPES INCREASING PAST 1500 J/KG IN
MANY AREAS BY LATE AFTERNOON. SHOULD SEE SOME REDEVELOPMENT
BEGINNING THIS AFTERNOON. EXPANSION OF THE RAIN AREA EXPECTED
TONIGHT AS STORMS IN MISSOURI MOVE EASTWARD. HAVE SOME CONCERNS WITH
FLOODING POTENTIAL DURING THIS TIME FRAME THOUGH. MANY AREAS WEST OF
I-55 RECEIVED 1 TO 2.5 INCHES OF RAIN FROM THE MONDAY NIGHT
STORMS...AND ANOTHER 2 INCHES IS QUITE POSSIBLE THROUGH THURSDAY.
PWAT VALUES PROGGED TO REACH AROUND 1.75 INCHES AT SPRINGFIELD BY
09Z THURSDAY. 3-HOUR FFG BETWEEN 1 AND 2 INCHES IN MANY AREAS WEST
OF I-55. WILL GO AHEAD AND HOIST A FLASH FLOOD WATCH FOR THIS AREA
FROM THIS EVENING THROUGH THURSDAY MORNING.

COLD FRONT PROGGED TO BEGIN CROSSING THE CWA ON THURSDAY. MAIN
SEVERE WEATHER THREAT EXPECTED TO BE EAST OF I-55 DURING THE
AFTERNOON AND EVENING HOURS. WILL TAPER OFF POPS WEST OF I-55 AFTER
MIDNIGHT...AND HAVE THEM LINGER ONLY SOUTH OF I-70 EARLY FRIDAY.

LONG TERM...SATURDAY THROUGH TUESDAY...
NO REAL CHANGES MADE TO THIS PART OF THE FORECAST. HIGH PRESSURE
WILL DOMINATE THE FIRST PART OF THE WEEKEND. GFS SEEMS TO BE
SUFFERING FROM SOME FEEDBACK ISSUES AS THE WEEKEND
PROGRESSES...AND LATEST ECMWF KEEPS DRY WEATHER OVER THE CWA
THROUGH SUNDAY NIGHT. LATER SHIFTS MAY NEED TO ADDRESS THE ISSUE
OF POPS FROM MONDAY ONWARD.

GEELHART
&&

.AVIATION...
ISSUED 615 AM CDT WED MAY 12 2010

MESOSCALE VORT MAX NOW MOVG ACRS SRN IL WITH THE MAIN CNVCTN
REMAINING TO THE S OF SPI/DEC/CMI. LGT RAIN ON THE NRN PERIPHERY OF
THE SYS WL GRAZE THESE TAF SITES THRU MID MORNG...ALG WITH OCNL LTG
STRIKES. THE WX SYS WL REINFORCE WM FNT OVR SRN IL...AND WL LKLY
PREVENT IT FM MOVG NWD INTO CNTL IL TDY. THEREFORE WL GO WITH MAINLY
MVFR CIGS TDY...WITH SOME IFR BLO 1K FT FURTHER N VCTY PIA/BMI. NEXT
CHC OF TSTMS WL BE LT TNGT AS SFC LOW MOVS INTO NERN MO AND WM FNT
TRIES TO MOV INTO CNTL IL. THIS ACTVTY SHOULD BE MAINLY AFT 03Z WITH
THE STG/SVR POTENTIAL ABT 06Z.

04
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FOR ILZ027>031-036>038-040>042-047>051
FROM 7 PM TONIGHT TO NOON THURSDAY.

&&
Hazardous weather outlook, May 12, 5:00 AM CST, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
600 AM CDT WED MAY 12 2010

ILZ027>031-036>038-040>042-047>051-131100-
CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA-
SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
600 AM CDT WED MAY 12 2010

...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL AFFECT THE SOUTHERN HALF OF ILLINOIS THIS
MORNING...BUT THE THREAT FOR SEVERE STORMS WILL BE LOW. LATER
TODAY...ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP OVER
NORTHEASTERN MISSOURI AND MOVE INTO CENTRAL ILLINOIS LATE TONIGHT.
HEAVY RAINFALL AMOUNTS WILL BE POSSIBLE OVER AREAS THAT HAVE
ALREADY SEEN 1 TO 2 INCHES OF RAIN OVER THE PAST 24 HOURS. IN
ADDITION TO THE FLOODING THREAT...THE STRONGER STORMS WILL ALSO BE
CAPABLE OF PRODUCING LARGE HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE NEXT ROUND OF SEVERE THUNDERSTORMS IS EXPECTED FROM MIDDAY
THURSDAY INTO THE EVENING HOURS AS A COLD FRONT MOVES THROUGH THE
AREA. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE FROM THESE
STORMS. THIS ACTIVITY SHOULD MOVE EAST OF THE AREA AFTER MIDNIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

ILZ062-063-066>068-071>073-131100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
600 AM CDT WED MAY 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE COMMON OVER THE AREA THIS MORNING. SOME OF
THE STRONGER STORMS WILL PRODUCE FREQUENT DANGEROUS LIGHTNING AS
WELL AS HEAVY RAINFALL AND POSSIBLY HAIL. THIS ACTIVITY WILL BE
MOVING EAST OF THE AREA LATER THIS MORNING...WITH MORE
THUNDERSTORMS POSSIBLE AGAIN LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY AFTERNOON
AND EVENING AS A COLD FRONT MOVES THROUGH THE AREA. THE MOST
FAVORED TIME FOR SEVERE STORMS WILL BE AFTER 3 PM AND CONTINUE
INTO THE NIGHTTIME HOURS. LARGE HAIL AND DAMAGING WINDS WILL BE
THE PRIMARY SEVERE WEATHER THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING AND AGAIN TONIGHT.

ILZ043>046-052>057-061-131100-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MOULTRIE-
PIATT-SHELBY-VERMILION-
600 AM CDT WED MAY 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BE NUMEROUS THIS MORNING OVER THE
SOUTHERN HALF OF ILLINOIS. NO ORGANIZED SEVERE WEATHER THREAT IS
ANTICIPATED... HOWEVER SOME OF THE STRONGER STORMS MAY PRODUCE
HEAVY RAIN AND FREQUENT LIGHTNING. THERE WILL BE A HIGHER THREAT
FOR SEVERE WEATHER LATE TONIGHT. LARGE HAIL AND STRONG WINDS WILL
BE POSSIBLE MAINLY AFTER 10PM TONIGHT AND INTO THE OVERNIGHT
HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY AFTERNOON
AND EVENING AHEAD OF A COLD FRONT THAT WILL BE MOVING THROUGH
ILLINOIS. THE MOST LIKELY TIME FRAME FOR SEVERE WEATHER WILL BE
BETWEEN 3 PM AND 9 PM. LARGE HAIL WILL BE THE PRIMARY SEVERE
WEATHER THREAT...ALONG WITH STRONG WINDS AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT.

In the hours before

Special weather statement, May 12, 2:45 AM CST, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
345 AM CDT WED MAY 12 2010

ILZ067-071-072-120930-
CLAY-JASPER-RICHLAND-
345 AM CDT WED MAY 12 2010

...SIGNIFICANT WEATHER ALERT FOR CLAY...SOUTHWESTERN JASPER AND
WESTERN RICHLAND COUNTIES UNTIL 430 AM CDT...

AT 343 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF XENIA...OR 7 MILES WEST OF
FLORA...MOVING NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  LOUISVILLE...
  FLORA...
  BIBLE GROVE...
  CLAY CITY...
  SAILOR SPRINGS...
  INGAHAM...

OTHER LOCATIONS AFFECTED INCLUDE...OSKALOOSA...WENDELIN AND
WAKEFIELD.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3861 8870 3882 8870 3899 8807 3865 8802
TIME...MOT...LOC 0845Z 245DEG 36KT 3871 8857

GEELHART
Special weather statement, May 12, 3:32 AM CST, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
432 AM CDT WED MAY 12 2010

ILZ062-066-067-121015-
CUMBERLAND-EFFINGHAM-JASPER-
432 AM CDT WED MAY 12 2010

...SIGNIFICANT WEATHER ALERT FOR EFFINGHAM...NORTHWESTERN JASPER AND
SOUTHWESTERN CUMBERLAND COUNTIES UNTIL 515 AM CDT...

AT 428 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ST. ELMO...OR 16 MILES SOUTHWEST OF
EFFINGHAM...MOVING NORTHEAST AT 45 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  WATSON...
  EFFINGHAM...
  TEUTOPOLIS...
  DIETERICH...
  MONTROSE...
  WHEELER...

OTHER LOCATIONS AFFECTED INCLUDE...ALTAMONT RESERVOIR...LAKE SARA...
HEARTVILLE...WOODBURY AND GILA.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3922 8846 3932 8819 3897 8819 3892 8878
      3915 8881
TIME...MOT...LOC 0932Z 247DEG 37KT 3902 8876

GEELHART
Special weather statement, May 12, 3:47 AM CST, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
447 AM CDT WED MAY 12 2010

ILZ071-072-121015-
CLAY-RICHLAND-
447 AM CDT WED MAY 12 2010

...SIGNIFICANT WEATHER ALERT FOR RICHLAND AND SOUTHEASTERN CLAY
COUNTIES UNTIL 515 AM CDT...

AT 444 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF SCHNELL...OR 11 MILES
SOUTHEAST OF FLORA...MOVING NORTHEAST AT 45 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  NOBLE...
  PARKERSBURG...
  CALHOUN...
  OLNEY...
  CLAREMONT...

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3858 8815 3860 8816 3860 8835 3866 8839
      3886 8792 3857 8792 3857 8814
TIME...MOT...LOC 0947Z 243DEG 38KT 3859 8828

GEELHART
Special weather statement, May 12, 4:11 AM CST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
511 AM CDT WED MAY 12 2010

ILZ073-121045-
LAWRENCE-
511 AM CDT WED MAY 12 2010

...SIGNIFICANT WEATHER ALERT FOR LAWRENCE COUNTY UNTIL 545 AM CDT...

AT 507 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CALHOUN...OR 6 MILES SOUTHEAST OF OLNEY...
MOVING NORTHEAST AT 45 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  SUMNER...
  BRIDGEPORT...
  CHAUNCEY...
  LAWRENCEVILLE...
  BIRDS...

OTHER LOCATIONS AFFECTED INCLUDE...HELENA...RED HILLS STATE PARK...
PETROLIA...PINKSTAFF AND LAWRENCEVILLE AIRPORT.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3867 8756 3867 8758 3864 8762 3860 8762
      3858 8764 3857 8792 3885 8791 3885 8755
      3876 8750 3875 8750
TIME...MOT...LOC 1011Z 247DEG 37KT 3869 8795

GEELHART
Special weather statement, May 12, 4:52 AM CST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
552 AM CDT WED MAY 12 2010

ILZ062-066-067-071-072-121130-
CLAY-CUMBERLAND-EFFINGHAM-JASPER-RICHLAND-
552 AM CDT WED MAY 12 2010

...SIGNIFICANT WEATHER ALERT FOR CLAY...EFFINGHAM...JASPER...RICHLAND
AND SOUTHERN CUMBERLAND COUNTIES UNTIL 630 AM CDT...

AT 549 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ST. ELMO TO FARINA
TO 9 MILES SOUTH OF SALEM...MOVING EAST AT 55 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. THE STORMS WILL
ALSO PRODUCE INTENSE CLOUD TO GROUND LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
  IOLA...
  SHUMWAY...
  XENIA...
  WATSON...
  LOUISVILLE...
  EFFINGHAM...

OTHER LOCATIONS AFFECTED INCLUDE...ALTAMONT RESERVOIR...MOCCASIN...
MASON...OSKALOOSA...HORD AND LAKE SARA.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3861 8871 3892 8869 3892 8881 3921 8880
      3921 8848 3927 8801 3860 8802
TIME...MOT...LOC 1052Z 248DEG 46KT 3907 8882 3886 8867
          3852 8890

GEELHART
Special weather statement, May 12, 5:24 AM CST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
624 AM CDT WED MAY 12 2010

ILZ067-068-072-073-121230-
CRAWFORD-JASPER-LAWRENCE-RICHLAND-
624 AM CDT WED MAY 12 2010

...SIGNIFICANT WEATHER ALERT FOR CRAWFORD...JASPER...LAWRENCE AND
RICHLAND COUNTIES UNTIL 730 AM CDT...

AT 617 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM JEWETT TO SCHNELL...
MOVING EAST AT 50 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  WEST LIBERTY...
  PARKERSBURG...
  OLNEY...
  DUNDAS...
  CALHOUN...
  WILLOW HILL...

OTHER LOCATIONS AFFECTED INCLUDE...OLNEY NOBLE AIRPORT...WAKEFIELD...
GILA...ROSE HILL...SAM PARR STATE PARK AND HUNT CITY.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3860 8816 3860 8825 3916 8828 3917 8767
      3912 8766 3906 8758 3900 8758 3896 8753
      3886 8755 3879 8750 3874 8750 3869 8753
      3864 8762 3861 8762 3857 8791 3857 8814
TIME...MOT...LOC 1124Z 260DEG 44KT 3917 8817 3862 8816

HUETTL

The radar

The Evansville,IN radar (KVWX), 61 km away, was scanning. The volume nearest the first event began at 11:55 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Richland

When
May 12, 5:55 AM CST to 5:56 AM CST
Where
Richland County, Olney
Measured
0.75 in hail
Reported by
Public
Coordinates
38.730, -88.080

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2010Every state in 2010This day in weather historyWarnings in Illinois, May 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 227247.